Concluded Case

Patient with facial trauma Having sinus tachycardia with hypertension See the monitor, Just start NTG infusion but BP not comes down BP around 180/110 continue 8-10 hours No any history oh CAD,HTN,DM Kindly suggest

4 Likes

LikeAnswersShare
Concluded answer

A mutilated facial trauma. Immediate intubation and mechanical ventilation tobe started . A CT scan head and facio- maxillary area is indicated to rule out head injury . A maxillo - facial surgeon for the immediate haemostasis and emergency surgical management. If NTG drip not able to control B.P - inj frusemide can help.

All Answers

Severe facial trauma High blood pressure is significantly contributed by severe pain and associated anxiety This patient may be at risk of aspiration because of trauma to mandible Sedation and intubation may help in prevention of aspiration and reduce pain which will help in reducing blood pressure and tachycardia

Case of facial trauma Emergency intubation should be done to avoid aspiration See the level of consciousness See for mri 3d face with mri brain Chest xray High bp is because of severe pain and might be because of anxiety Keep patient at sedation state Avoid excess of blood flow from wound Opinion of facial surgeon And treat accordingly

Congratulations! Your case has been selected as Case of the day and you have been awarded 5 points for sharing the case. Keep posting your interesting cases, Happy Curofying!

A mutilated facial trauma. Immediate intubation and mechanical ventilation tobe started . A CT scan head and facio- maxillary area is indicated to rule out head injury . A maxillo - facial surgeon for the immediate haemostasis and emergency surgical management. If NTG drip not able to control B.P - inj frusemide can help.

Followup case of facial trauma Monitor display consistent hypertension And ecg shows sinus tachycardia So we need to manage htn gradual lowering beside rest of treatment to be continued

Cerebral concussion Beta blocker Ncct CT pns Admit under neurosurgeon & maxofacillary surgeon Packing to stop bleeding

Sinus tachycardia is due to massive injury Inj.Labelol can be given..then watch for heart rate & every 10 min ...BP measurement...strictly observation for BP...as coz of loss of blood in trauma may lead to hemorrhagic shock. If BP stays under control... Protol XL 50 can be given.

Give iv beta blocker then if not controlled can start sodium nitropresside IV

-Stabilise vitals and give i.v. Antihypertensives. -Secure/confirm airway (aspiration risk, unstable c-spine) -Temperature: ensure normothermia -Treat associated conditions (acidosis, electrolyte disturbances) -Assess for secondary injury (ongoing blood loss) -Do MRI brain. -Inform ENT surgeon and Oral surgeon.

Sinus tachy due to pain.Start Mannotol 100 ml tds to maintain BP and get the CT head.

Load more answers

Cases that would interest you